Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
|bkeith75 - Fri Feb 11, 2005 10:11 am|
I am a 40 year old male with hypertension and diabetes. recently I have been having problems keeping an erection and maintaining an hard erection. This has never happened before, It just started when I turned 40. Is there anything I can take that will not interfere with my meds to correct this problem? Also, is there any kind of herbs or over the counter pills I can take to help me lose weight without interfering with my meds? Thanks!!
|Dr. Russell M - Fri Feb 11, 2005 12:18 pm|
Have you voiced your concerns with your doctor? Your doctor should know best how your body might react to any medication.
|bkeith75 - Fri Feb 11, 2005 12:24 pm|
At this point i do not have health insurance so i have not been to a doctor within the last 6-9 months. I have been able to keep my perscription filled up until now. I just wanted to know if there was someting out i could try before seeing a doctor.
|b8251213 - Fri Feb 11, 2005 1:17 pm|
Check out this site lots of go info. on ED http://www.allabouted.com
|Dr. Russell M - Sat Feb 12, 2005 1:43 pm|
Before trying out new modes of treatment, we need to know if cessation of any your current medicines can bring about any remedy to your problem. Sometimes, other pathologies from your existing diseases can bring about erectile dysfunction. If that is the case, an examination and workup by your doctor would need to be done before resorting to other therapies.
Hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.